An F σ semigroup of zero measure which contains a translate of every countable set
Groupe d'étude en théorie analytique des nombres, Volume 1  (1984-1985), Talk no. 29, 9 p.
@article{TAN_1984-1985__1__A11_0,
     author = {Haight, John A.},
     title = {An $F\_\sigma $ semigroup of zero measure which contains a translate of every countable set},
     journal = {Groupe d'\'etude en th\'eorie analytique des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {1},
     year = {1984-1985},
     note = {talk:29},
     language = {en},
     url = {http://www.numdam.org/item/TAN_1984-1985__1__A11_0}
}
Haight, John A. An $F_\sigma $ semigroup of zero measure which contains a translate of every countable set. Groupe d'étude en théorie analytique des nombres, Volume 1 (1984-1985) , Talk no. 29, 9 p. http://www.numdam.org/item/TAN_1984-1985__1__A11_0/

[1] Brown (G.) and Moran (W.). - Raikov systems and radicals in convolution measure algebras, J. of London math. Soc., Series 2, t. 28, 1983, p. 531-542. | MR 724723 | Zbl 0545.43003

[2] Cassels (J.W.S.). - On a method of Marshall Hall, Mathematika, London, t. 31, 1956, p. 109-110. | MR 84526 | Zbl 0073.03401

[3] Connolly (D.M.) and Williamson (J.H.). - Bifference-covers that are not ksum covers II, Proc. Cambridge, phil. Soc., t. 75, 1974, p. 63-73. | MR 396465 | Zbl 0276.05023

[4] Davenport (H.). - A note on diophantine approximation, Studies in mathematical analysis and related topics, p. 77-81. - Stanford, Stanford university.Press, 1962. | MR 146145 | Zbl 0114.02903

[5] Gelfand (I.M.), Raikov (D.A.) and Shilov (G.E.). - Commutative normed rings. - New York, Chelsea publishing Company, 1964. | MR 205105

[6] Haight (J.A.). - Difference covers which have small k-sums for any k, Mathematika, London, t. 20, 1973, p. 109-118. | MR 337875 | Zbl 0267.05013

[7] Hall (Marschall, Jr.). - On the sum and product of continued fractions, Annals of Math., Series 2, t. 48, 1947, p. 966-993. | MR 22568 | Zbl 0030.02201

[8] Hlawka (J.L.). - Results on sums of continued fractions, Trans. Amer. math. Soc., t. 211, 1975, p. 123-134. | MR 376545 | Zbl 0313.10032

[9] Jackson (T.H.). - Asymmetric sets of residues, Mathematika, London, t. 19, 1972, p. 191-199. | MR 316361 | Zbl 0256.10029

[10] Piccard (S.). - Sur des ensembles parfaits, Mémoires de l'Université de Neuchâtel, Neuchâtel, t. 16, Secrétariat de l'Université de Neuchâtel, 1942. | JFM 68.0102.03 | MR 8835

[11] Schmide (W.M.). - On badly approximable numbers, Mathematika, London, t. 12, 1965, p. 10-20. | MR 181610 | Zbl 0163.04802